# SDR ASAA0873694

- Difficulty date: October 31, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N647AS
- Make and model: Boeing 737790
- Aircraft serial: 33012
- Aircraft time: 21,167 hours, 9,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FWD FLOOR INTERCOSTAL CRACKED.  REMOVED AND REPLACED INTERCOSTAL.
